# SDR CALA2025022000387

- Difficulty date: February 13, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 86,405 hours, 34,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN L2 DOOR ENTRY SILL HAS CORROSION. GEN BY V798788 ON HA ECO LCQ NR 9296327/44327 REPAIRED THE L2 DOOR SILL IAW A320 SRM 53-41-14-300-001 REPAIR P RINCIPLE 5 H IS A CATEGORY A REPAIR PERMANENT. NO FURTHER ACTION REQUIRED.
